MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD TRUCOUNT¿ ABSOLUTE COUNTING TUBES; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON CARIBE LTD. BD TRUCOUNT¿ ABSOLUTE COUNTING TUBES; COUNTER, DIFFERENTIAL CELL
Catalog Number 663028
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after using bd trucount¿ absolute counting tubes erroneous results were aquired.No reported patient impact.The following information was provided by the initial reporter: the customer observe surrestimation of absolute counting on its bd facslyric on facsuite clinical software as compared with numeration on its sysmex hematocytometer.
 
Additional Manufacturer Narrative
H.6: based on the investigation results, the reported surrestimation (overestimation) of absolute count was confirmed to be a usage error.Investigation results that were performed on the indicated failure mode were the following: bhr review and later material usage data as a reference batch showing acceptable performance.Potential cause for customer reported complaint was determined to be the use of a non-bd instrument with a bd reagent, this is a not supported application as per bd trucounttm tubes ifu (part no.23-3483(16); "intended use" section).Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD TRUCOUNT¿ ABSOLUTE COUNTING TUBES
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18871226
Report Number2647876-2024-00045
Device Sequence Number7786126
Product Code GKZ
UDI-Device Identifier00382906630285
UDI-Public(01)00382906630285
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K970836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2025
Device Catalogue Number663028
Device Lot Number3216534
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown